Menu
Cart 0

BB Blog — treatment

Will My Chemo Drug Make Me Lose My Hair?

Posted by Emilienne Rebel on

Will My Chemo Drug Make Me Lose My Hair?

Hair Loss is one of the more dreaded side effects of Chemotherapy for Cancer, but not all chemotherapy drugs have the same effect. Some medications almost always result in hair loss, whereas others cause minimal hair loss. below is a list of the particular drugs most likely to cause hair loss (Alopecia), but there are other factors that can affect hair loss as well, such as the dose of the drug, when its of administered, and the combination of drugs received.

Bold Beanies offers soft comfortable options to help patients (men, ladies and children) with a range of stretchy cotton hats and scarves. Some adults also opt to try and prevent hair loss by using a cold cap. I can't stand the cold, so this was not something I considered. 

Hair Loss From Chemotherapy    Hair loss is very common during chemotherapy for breast cancer as well as other cancers, though some drugs and methods of administration are more likely than others to disrupt hair follicles.

Whether or not you develop hair loss and the degree of your hair loss depends on a number of factors including:

  • Dose of chemotherapy
  • How often the chemotherapy is given
  • The route of administration
  • The drugs or combination of drugs you receive
  • Your individual makeup: Some people are more likely to lose hair than others, even with the same doses of the same drugs

Read more →